# SDR UPS01236610

- Difficulty date: August 2, 2001
- Submitted: August 15, 2001
- Operation: Air carrier
- Aircraft: N947UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19722
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Web
- Condition: Cracked
- Location: Nose Ww L/H Side
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C NLG WHEEL EWLL.  L/H SIDE WALL AREA HAS CRACK APPROX. BS244 BELOW ACCESS PANEL 3122.     REMOVED FASTENERS ON NLG L/H WHEEL WELL L/H SIDE WEB AREA APPROX BS 244 BELOW ACCESS PANEL 3122 AS PER SRM 51-30-02.  CUT OUT DAMAGE AREA AS PER B727 SRM 51-40-02 APPROX 1"X3.5"  HFEC PERFORMANCE AS PER B727 TPG 51-00-00 FIG 4.  DOUBLER REPAIR INSTALLED AS PER B727 SRM 52-40-02.
